# SDR CALA2011120600788

- Difficulty date: December 3, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 993 G4B GALLEY RT FWD TIE DOWN AREA O/B SHEAR WEB UPPER SURFACE FOUND CORRSION (RBL 42).  CABIN STA 933 RBL 42 O/B SHEAR WEB UPPER SURFACE CORRSION REMOVED OUT OF SRM 53-70-51 ALLOWABLE DAMAGE 1 FIG 103 LIMITS AND CORRSION SHEAR WEB REPLACED AS PER SRM 51-10-02.  NEW SHEAR WEB INSTALLED AS PER SRM 51-40-02 AND FORM 44.0008 ITEM 1-6 ACCOMPLISHED.
